# SDR UALA2012022701138

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 45,134 hours, 11,728 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6B AND 10H EEL LTS MISSING.  RPLC'D MISSING LIGHTS, CHECKS GOOD.
